MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX,13MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX,13MM; DENTAL IMPLANT
Catalog Number TMM4B13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an implant fractured at the bottom during surgical procedure at tooth site #15 applying normal torque.Procedure was complete with another implant.Both parts of the implant were removed.Patient suffered 1 hour delay at the treatment.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: patient weight unknown / not provided.G4: premarket identification: k113753|k112160.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.It was reported an implant fractured at the bottom during surgical procedure at tooth site #15 applying normal torque.Procedure was completed with another implant.Both parts of the implant were removed.Patient suffered one (1) hour delay at the treatment.Zimvie received one (1) tmm4b13, (imp tm 4.1mm mtx,13mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use and was attached to its bundle mount.The implant was fractured at the bottom part.The remaining fractured part was returned.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 1232412.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1232412 for similar events and no other complaint was identified.Review completed utilizing keywords: fracture implant.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is excessive torque applied during placement.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP TM 4.1MM MTX,13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19100137
Report Number0002023141-2024-01163
Device Sequence Number15270883
Product Code DZE
UDI-Device Identifier00889024018822
UDI-Public(01)00889024018822(17)240923(10)1232412
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2024
Device Catalogue NumberTMM4B13
Device Lot Number1232412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient EthnicityNon Hispanic